Alert archive / Wisconsin / Wind Advisories in 2025
Wind Advisory 6, NWS La Crosse, WI
NWS La Crosse, WI issued this wind advisory at May 15, 2025, 3:21 PM CDT for 8 counties in Iowa; 7 counties in Minnesota; 12 counties in Wisconsin. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2025, 3:21 PM CDT (20:21 UTC)
- Expired
- May 15, 2025, 8:54 PM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
All 27 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 32 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
959 WWUS73 KARX 152021 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 321 PM CDT Thu May 15 2025 IAZ008>011-018-019-029-030-MNZ086-087-094>096-160000- /O.NEW.KARX.WI.Y.0006.250515T2021Z-250516T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Dodge-Olmsted-Mower-Fillmore-Houston- Including the cities of Austin, Oelwein, Dodge Center, Rochester, Decorah, Waukon, Elkader, Cresco, Osage, New Hampton, Preston, Charles City, and Caledonia 321 PM CDT Thu May 15 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. In addition, blowing dust will lower visibilities to less than a mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JSB
4 follow-up statements
209 WWUS73 KARX 152136 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 436 PM CDT Thu May 15 2025 MNZ079-088-WIZ032>034-041-042-053>055-061-160000- /O.EXA.KARX.WI.Y.0006.000000T0000Z-250516T0000Z/ Wabasha-Winona-Buffalo-Trempealeau-Jackson-La Crosse-Monroe- Vernon-Crawford-Richland-Grant- Including the cities of Tomah, Arcadia, Alma, Prairie Du Chien, La Crosse, Whitehall, Platteville, Sparta, Wabasha, Richland Center, Viroqua, Black River Falls, and Winona 436 PM CDT Thu May 15 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 35 mph with gusts up to 55 mph. * WHERE...Portions of southeast Minnesota and southwest and west central Wisconsin. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ008>011-018-019-029-030-MNZ086-087-094>096-160000- /O.CON.KARX.WI.Y.0006.000000T0000Z-250516T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Dodge-Olmsted-Mower-Fillmore-Houston- Including the cities of Austin, Oelwein, Dodge Center, Rochester, Decorah, Waukon, Elkader, Cresco, Osage, New Hampton, Preston, Charles City, and Caledonia 436 PM CDT Thu May 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph. In addition, blowing dust will lower visibilities to less than a mile at times. * WHERE...Portions of north central and northeast Iowa and southeast Minnesota. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JSB
623 WWUS73 KARX 152240 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 540 PM CDT Thu May 15 2025 WIZ029-043-044-160000- /O.EXA.KARX.WI.Y.0006.000000T0000Z-250516T0000Z/ Clark-Juneau-Adams- Including the cities of Mauston, Neillsville, and Friendship 540 PM CDT Thu May 15 2025 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Adams, Clark, and Juneau Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041-042- 053>055-061-160000- /O.CON.KARX.WI.Y.0006.000000T0000Z-250516T0000Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Vernon-Crawford- Richland-Grant- Including the cities of Rochester, Whitehall, Platteville, Osage, Preston, Cresco, Richland Center, Waukon, Elkader, Charles City, Viroqua, Caledonia, Tomah, Oelwein, Dodge Center, Alma, Arcadia, La Crosse, Sparta, Wabasha, Austin, Prairie Du Chien, Decorah, New Hampton, Black River Falls, and Winona 540 PM CDT Thu May 15 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 45 mph with gusts up to 55 mph. * WHERE...Portions of north central and northeast Iowa, southeast Minnesota, and southwest and west central Wisconsin. In addition, blowing dust may lower visibilities to less than 2 miles at times. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JSB
905 WWUS73 KARX 152312 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 612 PM CDT Thu May 15 2025 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-160300- /O.EXT.KARX.WI.Y.0006.000000T0000Z-250516T0300Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- Including the cities of Rochester, Whitehall, Platteville, Osage, Preston, Cresco, Richland Center, Neillsville, Waukon, Elkader, Charles City, Mauston, Viroqua, Caledonia, Tomah, Oelwein, Dodge Center, Alma, Arcadia, La Crosse, Friendship, Sparta, Wabasha, Austin, Prairie Du Chien, Decorah, New Hampton, Black River Falls, and Winona 612 PM CDT Thu May 15 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph. * WHERE...Portions of north central and northeast Iowa, southeast Minnesota, and central, southwest, and west central Wisconsin. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. In addition, blowing dust will lower visibilities to less than 2 miles at time. at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JSB
068 WWUS73 KARX 160154 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 854 PM CDT Thu May 15 2025 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034- 041>044-053>055-061-160300- /O.CAN.KARX.WI.Y.0006.000000T0000Z-250516T0300Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark- Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon- Crawford-Richland-Grant- Including the cities of Dodge Center, Preston, Alma, Charles City, Winona, Elkader, New Hampton, Mauston, Caledonia, Whitehall, Sparta, Austin, Arcadia, Neillsville, Richland Center, Osage, Platteville, Black River Falls, La Crosse, Cresco, Friendship, Decorah, Rochester, Viroqua, Tomah, Waukon, Wabasha, Prairie Du Chien, and Oelwein 854 PM CDT Thu May 15 2025 ...WIND ADVISORY IS CANCELLED... The threat for strong to damaging winds has ended. $$ Rieck
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind advisory went out at May 15, 2:27 PM CDT, 54 minutes earlier. Its key messages:
- Severe weather possible through 8 PM tonight. Large hail (possibly in the excess of 2.5" in diameter), tornadoes, and damaging winds (60-70 mph wind gusts) are all possible.
- 35 to 50 mph wind gusts (60-90% probability of wind gusts of 45 mph or greater west of the Mississippi River) on Friday. A Wind Advisory will be likely needed west of the Mississippi River.
Area forecast discussion, May 15, 2:27 PM CDT, 54 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 227 PM CDT Thu May 15 2025 .KEY MESSAGES... - Severe weather possible through 8 PM tonight. Large hail (possibly in the excess of 2.5" in diameter), tornadoes, and damaging winds (60-70 mph wind gusts) are all possible. - 35 to 50 mph wind gusts (60-90% probability of wind gusts of 45 mph or greater west of the Mississippi River) on Friday. A Wind Advisory will be likely needed west of the Mississippi River. && .DISCUSSION... Issued at 227 PM CDT Thu May 15 2025 This afternoon and early evening At 2 PM, a cold front was located near Interstate 35 and warm front was located near Interstate 94. There was an occluded front that extends northwest back to a low pressure area near the Intersection of North Dakota/South Dakota/west-central Minnesota. In the warm sector of this system the MVFR deck of clouds is starting to break-up. Temperatures have warmed into the lower and mid-80s and dew points are in the lower to mid-60s. This is resulting in surface-based CAPES of 2500-3500 J/kg. 900-600 mb lapse rates are near 9 C/km. Effective shear remain in the 40 to 45 knot shear, so we have ample shear for supercell development. The SPC Mesoscale Analysis shows that CIN has eroded across southeast Minnesota and northeast Iowa, and it will dissipate across the remainder of the area by 3 PM. Still see a variety of run to run solutions on when the storms will start to form. For example the HRRR was showing the initial development over west-central Wisconsin earlier this morning. It has now trended west over east-central and southeast Minnesota. We are starting to see some thunderstorm development west of the Twin Cities and south-central Minnesota just west of Interstate 35. Soundings west of the Mississippi River are a bit less favorable for very large hail than those over west-central and central Wisconsin where the NCAPEs are much greater. Hail will likely occur between a half hour to hour after supercell development. There could potentially be some isolated reports of hail greater than 2.5" in diameter in Wisconsin. The better 0-1 km helicity look to be from east-central Minnesota southeast through west-central, central, and southeast Wisconsin. These areas have a higher tornado potential. As a result, a Tornado Watch has been issued until 8 PM for part of this area. Particularly concerned about central Wisconsin where the supercells will have time to mature and where there discrete, southern supercells will have the better potential to ingest unimpeded instability and low-level helicity. This area would have the potential of stronger tornadoes. With DCAPEs of 1000-1500 J/kg, dry air aloft, and 40-50 knot winds between 800 and 600 mb, there will be the potential for damaging winds. Currently thinking that these winds will be in the 60 to 70 mph range. Friday into Saturday A closed low will be move slowly east from Minnesota into the Great Lakes. As shortwaves rotate around this low, there will be periodic showers. There may be even some thunderstorms on Friday afternoon as the mean surface CAPES climb up to 1000 J/kg. Rainfall totals will range from a tenth to a half inch. The highest rain totals will be mainly north of Interstate 90. From late Friday morning into Friday evening, the soundings show steep surface to 800 mb (lapse rates around 8 C/km). Soundings suggest wind gusts will be in the 35 to 50 mph. The LREF has a probability of 60-90% that the wind gusts will be 45 mph or greater during the afternoon. A Wind Advisory will be likely needed west of the Mississippi River. Monday through Wednesday A low pressure area will move slowly east from the Central Plains into the Ohio River Valley. North of this low there is a high pressure system. Still plenty of uncertainty on the northern edge of this rainfall. This is especially the case on Monday and Wednesday. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1229 PM CDT Thu May 15 2025 A swath of high-end MVFR ceilings are moving out of the RST terminal with VFR ceilings expected for much of the period. Storms have started to form along the arcing cold front across south central Minnesota. Mesoanalysis shows soundings across our area becoming uncapped earlier than expected so have included TEMPO groupings for these storms at both terminals. There is lower confidence with the RST TEMPO but enough to include it based on current observations. This line of storms will quickly move through the area with winds out of the south veering more to the west/southwest behind the front this evening. Some LLWS will be possible at both sites overnight so have included with this package but fine tuning may be needed with future updates. Wrap-around precipitation from the low pressure system will start to impact the RST terminal late in the period so have added in a PROB30 for this timeframe but increased confidence with the next update may warrant changing that to a prevailing group with the next package. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && DISCUSSION...Boyne AVIATION...Barendse
Hazardous weather outlook, May 15, 4:17 AM CDT, 11 hours 4 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 417 AM CDT Thu May 15 2025 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-161100- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 417 AM CDT Thu May 15 2025 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Severe storms are likely for some this afternoon into early evening. Locally, the higher risk lies east of the Mississippi River, along and north of Interstate 90. Very large hail of 2 inches or greater, tornadoes and damaging winds are all possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters may be needed east of the Mississippi River between 2 and 7 PM today...especially in locations north of Interstate 90. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rieck
In the hours before
Local storm report, May 15, 3:06 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
306 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM Hail Nelson 44.42N 92.01W
05/15/2025 M1.00 Inch Buffalo WI Trained Spotter
&&
NRFLocal storm report, May 15, 3:10 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
310 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM Hail 2 SE Winona 44.02N 91.63W
05/15/2025 E1.00 Inch Winona MN Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, May 15, 3:13 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
313 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Hail Centerville 44.07N 91.45W
05/15/2025 E0.70 Inch Trempealeau WI Law Enforcement
&&Local storm report, May 15, 3:14 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
314 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM Hail 2 NE Trempealeau 44.03N 91.42W
05/15/2025 E0.50 Inch Trempealeau WI Public
Report from mPING: Half-inch (0.50 in.).
&&Local storm report, May 15, 3:15 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
315 PM CDT Thu May 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM Hail 1 SE Winona 44.03N 91.64W
05/15/2025 E0.50 Inch Winona MN Public
Report from mPING: Half-inch (0.50 in.).
&&Special weather statement, May 15, 3:15 PM CDT, 6 minutes before
Special Weather Statement National Weather Service La Crosse WI 315 PM CDT Thu May 15 2025 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-152215- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, and Caledonia 315 PM CDT Thu May 15 2025 ...STRONG WINDS AND BLOWING DUST AND DIRT LATE THIS AFTERNOON... A strong cold front is sweeping across the area causing some severe storms and blowing dust. After the storms, winds will change to the southwest and gust from 50 to 55 mph causing blowing dirt and dust. These winds will remain gusty through 5 or 6 pm and will continue to cause blowing dirt and dust due to dry farm fields in the area. Be cautious on the evening commute as there may be localized pockets of lower visibility. db
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 2:14 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 31 min |
| May 15, 2:44 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 46 min |
| May 15, 2:53 PM CDT | Tornado Warning | ARX | Wabasha | 22 min |
| May 15, 2:56 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 34 min |
| May 15, 3:34 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 20 min |
| May 15, 3:10 PM CDT | Tornado Warning | ARX | Buffalo | 20 min |
| May 15, 3:16 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 44 min |
| May 15, 3:28 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 47 min |
| May 15, 3:51 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 24 min |
| May 15, 3:59 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Vernon | 46 min |
| May 15, 4:07 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Monroe | 38 min |
| May 15, 4:07 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 68 min |
| May 15, 4:12 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 48 min |
| May 15, 4:24 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Juneau, Monroe | 51 min |
| May 15, 4:30 PM CDT | Tornado Warning | ARX | Clark | 45 min |
| May 15, 4:44 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 46 min |
| May 15, 4:57 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 48 min |
| May 15, 5:06 PM CDT | Tornado Warning | ARX | Clark | 39 min |
| May 15, 5:06 PM CDT | Tornado Warning | ARX | Adams | 24 min |
| May 15, 5:14 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 46 min |
| May 15, 5:42 PM CDT | Severe Thunderstorm Warning | ARX | Taylor | 33 min |
| May 15, 5:45 PM CDT | Tornado Warning | ARX | Taylor | 30 min |
Nearby
Wind Advisories in Wisconsin, 2025Wind Advisories in Iowa, 2025Wind Advisories in Minnesota, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.